EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXXIII, No. 31, pp. 101–114 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


On positivity properties of fundamental cardinal polysplines

H. Render

Departamento de Matematicas y Computacion, Universidad de La Rioja, Edificio Vives, Luis de Ulloa s/n., 26004 Logrono, Espana

Abstract: Polysplines on strips of order $p$ are natural generalizations of univariate splines. In [3] and [4] interpolation results for cardinal polysplines on strips have been proven. In this paper the following problems will be addressed: (i) positivity of the fundamental polyspline on the strip $\left[ -1,1\right] \times {\Bbb R}^{n}$, and (ii) uniqueness of interpolation for polynomially bounded cardinal polysplines.

Keywords: Cardinal splines, L-splines, fundamental spline, polyharmonic functions, polysplines

Classification (MSC2000): 41A82

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 10 Jun 2006. This page was last modified: 20 Jun 2011.

© 2006 Mathematical Institute of the Serbian Academy of Science and Arts
© 2006–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition